# SDR C2XA10CL184

- Difficulty date: November 24, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 19,039 hours, 14,901 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 23076368
- Part serial: BAE11940
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 19,458 hours, 18,433 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD FLT 5933 THE CREW REPORTED 2 ENGINE SURGE FROM 35 PERCENT TO 75 PERCENT, ITT FLUCUATIONS BETWEEN 285 AND 777 DEGREES IN DESCENT WHEN POWER LEVERS BROUGHT BACK TO IDLE.  SURGES ACCURED FOR APPROX 20-30 SECONDS.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE FPMU.  OPERATIONAL CHECKS WERE GOOD.
